68.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

No side effects from Tamoxifen

3 REPLIES 3
Lulu34
Member

Re: No side effects from Tamoxifen

I had little or no effects on tamoxifen..... YAY!

Now stopped it and have side effects.... BooHiss!

BTW my hormone pos BC was in 2006 and its never reared its ugly wee head again unlike the poxy TNBC.
3network3
Member

Re: No side effects from Tamoxifen

Thanks very much for your answer Catseye!!  At first it really unnerved me not to have SE's anymore, wanted them back, but have got used to it now.  

 

Maybe yours vanish too, here's hoping 🙂

 

3N3

catseye
Member

hRe: No side effects from Tamoxifen

Hi 3N3,

I've no idea what it means, but just wanted to say Lucky You!! I started Tamoxifen in August last year, so am hoping I will be the same as you - by my calculations the side effects should be receding right about now!

Seriously though, at my last appointment the Onc did say that in a lot of people the side effects do diminish, "after a while", which cheered me up. Then she told me I would be very likely to be on Tamoxifen for 10 years, which depressed me again.

Here's hoping you continue to feel well,

 

Catseye

3network3
Member

No side effects from Tamoxifen

Hi All

 

I feel the odd one out ... take Tam since April 2012 and had hot flushes, night sweats, insomnia and joint pain in my ankles till July 2013 and since then I have no hot flushes anymore, my ankles feel as right as rain and I sleep soundly every night now.  I had some spotting for a week just three weeks ago for the first time since Docetaxel in Jan 2012.  Had an USS of my womb in July this year where I was told I had hyperplasia, had the spotting since and another USS of my womb and was told all looks normal now.  

 

Anyone else with no SE's from Tamoxifen??  And now the important question, does it mean anything???

 

Thanks 3N3